# SDR CA980330019

- Difficulty date: February 8, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,067 hours
- Engine: Pwa PT6A41
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310092205
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 2,175 cycles
- Component: Pwa
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE NR 1  ENGINE WAS TEMPERATURE LIMITED. THE NR 1 ENGINE POWER LEVER WAS STAGGERED 1 INCH BEHIND ITS NORMAL POSITION. FLIGHT CONTINUED AT REDUCED POWER TO NEXT AVAILABLE AIRPORT. NO FAULT FOUND ON GROUND RUN, BOTH BLEED VALVES (P/NS 310092205 & 310092302) WERE REPLACED AND THE T5 SYSTEM WAS CHECKED AS A PRECAUTION. NO FURTHER PROBLEMS WERE ENCOUNTERED.
